Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What are the side effects of caverta?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2751 Questions
i am take jalra 50. i am almost control my sugar level. I have some erection problem. My dr. recommend caverta 50. What is the side effect?
Posted Mon, 24 Feb 2014 in Medicines and Side Effects
Answered by Dr. Anshul Varshney 52 minutes later
Brief Answer: Detail Follows. Detailed Answer: Dear Friend. Welcome to XXXXXXX I am Dr Anshul Varshney. I have read your query in detail. I understand your concern. Your erection problem might be due to diabetic neuropathy. You should consider taking methylcobalamine 1500 mcg once a day. Caverta (Sildenafil) can be used for erection as on when required basis. Most reported side effects are Flushes , Headache , Nasal congestion , photophobia. It should be used with precaution in cardiac patients , stroke , low blood pressure, hepatic impairement. You should try initially with Caverta 25 mg only 20-30 minutes prior to the intercourse. If you don't get satisfactory erection with it , then increase the dose to 50 mg. Do not take it on regular basis. This is my best opinion for you based on the available details , still if you have any query , please ask me.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor